Error Estimates for Galerkin Methods for Quasilinear Parabolic and Elliptic Differential Equations in Divergence Form.
Numerische Mathematik, Tome 28 (1977), pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132471,
author = {O. Axelsson},
title = {Error {Estimates} for {Galerkin} {Methods} for {Quasilinear} {Parabolic} and {Elliptic} {Differential} {Equations} in {Divergence} {Form.}},
journal = {Numerische Mathematik},
pages = {1--14},
year = {1977},
volume = {28},
zbl = {0341.65067},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132471/}
}
TY - JOUR AU - O. Axelsson TI - Error Estimates for Galerkin Methods for Quasilinear Parabolic and Elliptic Differential Equations in Divergence Form. JO - Numerische Mathematik PY - 1977 SP - 1 EP - 14 VL - 28 UR - http://geodesic.mathdoc.fr/item/NUMA_1977__28_132471/ ID - NUMA_1977__28_132471 ER -
O. Axelsson. Error Estimates for Galerkin Methods for Quasilinear Parabolic and Elliptic Differential Equations in Divergence Form.. Numerische Mathematik, Tome 28 (1977), pp. 1-14. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132471/